I took plan B last month and had a normal period after. This month my period came on the exact day I expected it to, but it was much lighter. My breasts have been sore for about a month now. I've take 3 pregnancy tests and they have all been negative. Is this a possible hormone imbalance from Plan B?
I took plan B last month. My breasts have been sore for weeks I took 3 pregnancy tests, all negative
- 30 Mar 2015 by KittyKittyCat
- 25 January 2020
- plan b, emergency contraception, pregnancy, period, breast, pregnancy test
I bled for about 3 days and then it slowly turned brown. My breast soreness never went away.Added 30 Mar 2015:
My nipples are darker and there's bumps around my breasts. Pregnant. I'm really going crazy
Yes, Plan B can affect you for weeks after taking it. Your body can take time to adjust.
I’m experiencing the exact same thing. It’s starting to get extremely annoying. I believe that it is just a hormonal imbalance. As annoying as it can be, I would talk to a doctor about it!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.